# SDR CALA2017011300064

- Difficulty date: January 10, 2017
- Submitted: January 14, 2017
- Operation: Air carrier
- Aircraft: N669UA
- Make and model: Boeing 767322
- Aircraft serial: 30025
- Aircraft time: 64,257 hours, 14,603 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 141T52865
- Condition: Damaged
- Location: Bs 246
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELONGATED FASTENER HOLE ON THE MAIN CABIN FLOOR SUPPORT UPPER SURFACE AT BS 246 LBL 33.5.  REMOVED AND REPLACED THE FLOOR SUPPORT BETWEEN BS 246-266 IAW SRM 51-40-02 PAR 7 FIG 12.
